CSN Login
Members Online: 12

bone pain with bendamustine

saltfox
Posts: 3
Joined: Jun 2011

My wife is experiencing bone pain after her 5th round of bendamustine/rituxan. I have seen many reports of joint aches and pains on this board but not a discussion of bone pain. Does anyone have any thoughts on this? She has had Rituxan numerous times without any issues so we are fairly sure it is the Treanda that is causing it.

CountryGal7557
Posts: 165
Joined: Feb 2011

after I described my 'bone pain' to a rheumatologist, she prescribed Flexeril 10mg before bedtime.

turns out my "bone pain" was locked tight tendons/muscles around the ankles, knees, finger joints and even bottom of feet. the Flexeril relaxed the muscles/tendons.

By the 3rd day of taking Flexeril, I was no longer in pain.

turns out it wasn't achy joints or joint pain, it was the muscles or tendons that were tightening up to protect the bone for some unknown reason. brain was sending the wrong message.

Try to get into a rheumatologist specialist who has treated other cancer patients (this is very important - I made this specific request of my reg. physian) and just explain exactly how it feels/hurts and hopefully you will get some relief.

let us know how it turns out!
Janelle

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

So glad you are feeling better Janelle. Right now for a while my transplant doctors don't want me taking my flexeril on a daily basis. They also have taken me off several medications as they don't want my body having to deal with anything that isn't absolutely necessary.

The only drug I refuse to stop taking is the Effexor and amazingly enough they haven't pushed it.

Take care,
Beth

CountryGal7557
Posts: 165
Joined: Feb 2011

Beth, you are soooo cute! I love your new picture! =) Janelle

allmost60's picture
allmost60
Posts: 3151
Joined: Jul 2010

I can't see it on my computer...what is up with that?? I still see her cute doggie. Is there something I'm doing wrong, or a setting on my computer I need to tweek? I wanna see BETH!!!! ha! Hey Beth...post your picture on your expression page..(if you feel like it)...then I can see your sweet mug! Love you...Sue (FNHL-2-3A-6/10)

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

Sue I had to download Firefox browser to be able to see the change. Don't know why I couldn't see it with Internet Explorer.

Thanks Janelle, you are so sweet

Beth

cookingirl's picture
cookingirl
Posts: 183
Joined: May 2010

Hi - finished 6 months of Treanda in April and did have arm, shoulder and neck pain the last few months. Dr. prescribed Naperson (?), an anti-inflammatory drug, but it hasn't helped much with the pain. Hoping it just goes away one day.

I agree Beth - what a darling picture! Is that your mask your hand is on? You're so very young and beautiful - good to see your face! Fran

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network